# SDR CALA2021092801720

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 40,803 hours, 21,473 cycles
- Engine: Iae V2524A5
- System (JASC): 7100 · Powerplant System
- Part: Drain Mast
- Part number: NA
- Condition: Cracked
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG DRAIN MAST HARD LINE CRACKED ( ACOC) APROX 180 DEGREES AROUND LINE WHERE BRAZED INTO MAST. UPDATED TO SDR. REMOVED AND REPLACED #1 ENGINE DRAINS MAST I.A.W. A319 AMM 71-71-42.
